| Model Number |
CYF-VHA |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the videoscope exhibited foreign object in forceps channel and foreign object in control body forceps port.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 10 years since the subject device was manufactured.Based on the results of the investigation, leak failure occurred in the control section main unit.Thus, reprocessing could not be completed, and foreign material remained in the control section main unit and instrument channel outlet.A definite root cause couldn¿t be determined.We checked the contents written in the reprocessing manual at the time of product shipment found the following detailed chapters for reprocessing: chapter 4 reprocessing workflow for endoscopes and accessories chapter 5 reprocessing the endoscope (and related reprocessing accessories) olympus will continue to monitor field performance for this device.